# SDR F3LA200200326

- Difficulty date: October 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT, BS 328 TO 344, LBL 12.  REPLACED FLOOR SUPPORT PER SRM 53-10-51, 51-40-02 AND EA 53-737-181.
